Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 57, NWS Tallahassee, FL

April 27, 2023Gadsden County, Florida

NWS Tallahassee, FL issued this tornado warning at Apr 27, 2023, 5:45 PM EDT for Gadsden County, Florida. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2023, 5:45 PM EDT (21:45 UTC)
Expired
Apr 27, 2023, 6:30 PM EDT
In force
45 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Gadsden County, FL

The radar

The Tallahassee radar (KTLH), 25 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:07 PM EDTTSTM WND GST 652 S Shady Rest, FLSPOTTER REPORTS 60 TO 70 MPH WIND GUSTS. POWER OUTAGES.
Apr 27, 6:15 PM EDTTORNADO2 Ene Havana, FLCONFIRMED TDS ON RADAR.
Apr 27, 6:18 PM EDTTSTM WND DMGHavana, FLREPORT OF DOWNED TREES IN HAVANNA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:37 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

439 
WFUS52 KTAE 272145
TORTAE
FLC039-272230-
/O.NEW.KTAE.TO.W.0057.230427T2145Z-230427T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
545 PM EDT Thu Apr 27 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Gadsden County in Big Bend of Florida...

* Until 630 PM EDT.
    
* At 545 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Greensboro, or 10 miles southwest of Quincy,
  moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Quincy around 610 PM EDT.
  Midway around 620 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Freemont, Lake Talquin, Littman, Juniper, Douglas City, Darsey, Mount
Pleasant, Florence, Concord and Scotland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3046 8471 3046 8478 3052 8478 3052 8481
      3071 8477 3069 8429 3067 8431 3064 8430
      3060 8433 3058 8437 3051 8440 3048 8440
      3047 8442 3046 8450 3043 8457 3042 8469
      3042 8471
TIME...MOT...LOC 2145Z 261DEG 23KT 3048 8472 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
2 follow-up statements
580 
WWUS52 KTAE 272159
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
559 PM EDT Thu Apr 27 2023

FLC039-272230-
/O.CON.KTAE.TO.W.0057.000000T0000Z-230427T2230Z/
Gadsden FL-
559 PM EDT Thu Apr 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHEASTERN GADSDEN COUNTY...
    
At 559 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Quincy, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Havana around 610 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Freemont, Littman, Douglas City, Darsey, Florence, Concord, Scotland,
Jamieson, Gibson and Santa Clara.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3050 8463 3052 8465 3055 8466 3058 8466
      3070 8463 3069 8429 3067 8431 3064 8430
      3060 8433 3058 8437 3051 8440 3048 8440
      3047 8442 3046 8450 3046 8453 3047 8457
      3048 8460
TIME...MOT...LOC 2159Z 247DEG 33KT 3058 8453 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
825 
WWUS52 KTAE 272216
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
616 PM EDT Thu Apr 27 2023

FLC039-272230-
/O.CON.KTAE.TO.W.0057.000000T0000Z-230427T2230Z/
Gadsden FL-
616 PM EDT Thu Apr 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHEASTERN GADSDEN COUNTY...
        
At 616 PM EDT, a confirmed tornado was located over Havana, moving
east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Gadsden County, including the following locations...
Freemont, Darsey, Concord, Scotland, Branchville, Jamieson, Gibson,
Hinson and Dogtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3069 8429 3067 8431 3064 8430 3060 8433
      3058 8437 3051 8440 3055 8443 3061 8449
      3062 8451 3070 8453
TIME...MOT...LOC 2216Z 255DEG 26KT 3063 8437 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:18 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 27, 3:18 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
318 PM EDT Thu Apr 27 2023

...STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH THE WEEKEND...
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Friday)
Issued at 314 PM EDT Thu Apr 27 2023

Expansive area of convection continues to advance and develop
eastward across southeast Alabama and the Florida Panhandle early
this afternoon. Surface instability has been hampered in this
region by the ample stratiform precip associated with the cluster
of convection. However, there have been embedded elevated severe
storms just to the west in Mobile's forecast area. There are also
signs that convection in the far western Panhandle is becoming
more linearly organized, possibly aided by the approach of a 500mb
shortwave and associated speed max. Downstream, temperatures are
gradually warming in the Panhandle, and warming more rapidly in
the Big Bend and far SW Georgia. In this region, MLCAPE values are
now in the 1000-1500j/kg range as stronger deep layer shear
begins to encroach. In addition, the supercell currently
approaching Bay County coast has been occasionally showing signs
of low-level rotation. The environment ahead of this cell will be
supportive of brief tornadoes as it moves onshore. As the
afternoon wears on, expect the organizing convection in the
western Panhandle to gradually intensify as it advances eastward
into the more unstable airmass across the eastern Panhandle and
Big Bend. Damaging wind gusts and brief tornadoes will continue to
be the primary threats. However, severe hail will still be
possible in isolated cells ahead of this line.

Locally heavy rainfall will be continue to possible with stronger
storms, producing rainfall rates of 1-2 inches per hour (with a
few localized 3 inch/hour rates possible). Depending on the
evolution of the cluster through the afternoon, localized flash
flooding may be possible, especially in more flood-prone areas.

This Intense/expansive area of convection will continue to move
east across the region this evening. Eventually, model guidance
does suggest that with the loss of daytime heating, storms should
weaken. One interesting feature through the evening is how the
outflow boundary spawns additional convection over the Gulf of
Mexico overnight.

Obviously, rain chances remain high through the evening, tapering
down through the night. PoP grids were constructed into Friday
favoring remnant convection developing along or near the leftover
outflow from Thursday evening's convection.

By Friday evening, the region will be between systems, with any
active convection confined to the coastal waters.

&&

.SHORT TERM...
(Friday night through Saturday night)
Issued at 314 PM EDT Thu Apr 27 2023

For the start of this term, most of the first round of storms
will have moved out of the region and we will be gearing up for
the next round during the day on Saturday.

A potent shortwave will move into the Gulf States beginning
Saturday, and will be pushing east during the day into Saturday
night. Saturday afternoon will bring decent instability and shear
ahead of a lifting warm front. Mid-level lapse rates for Saturday
afternoon around 7C/Km. With all these ingredients, all hazards
will be possible for Saturday's storms. Depending on the recovery
following Friday's storms, we will have a better idea on the
potential impacts and timing for Saturday, as the cold front from
the west will eventually move through the region, following the
passage of the warm front. As the cold front moves in closer, the
lapse rates are expected to steepen. Because of the uncertainty
with regards to timing, we can't be sure all the ingredients will
line up at the right time to produce severe weather, hence the
Marginal Risk by the SPC. But with further monitoring, confidence
is expected to increase as we draw in closer. The warm front will
be the determining factor for the rainfall. The WPC has
highlighted most of the CWA in a Slight Risk (2 of 5) for
Excessive Rainfall for Saturday. After the rain we would have
received on Thursday and Friday, the remaining rainfall will fall
on already saturated soils. This will lead to a flash flood threat
for the heavier thunderstorms, as we also expect PWATs to be
between 1.6-1.8 inches. Temperatures for the short term will be in
the low to mid 80s, with the overnight lows in the mid 60s.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 314 PM EDT Thu Apr 27 2023

The last push of severe weather will be on Sunday as a strong
cold front will pass through the region Sunday morning into the
afternoon. Showers and thunderstorms ahead of the front have the
potential to be severe, although the SPC has not highlighted any
areas yet at this time. There may be some lingering showers
remaining behind the front, depending on where the upper-level low
tracks, as the rain could wrap around the low. By Monday, we will
be in a troughing pattern as a surface high will build over the
region. Afternoon temperatures will be in the low 80s with morning
lows in the mid to upper 50s.

&&

.AVIATION...
(18Z TAFS)
Issued at 143 PM EDT Thu Apr 27 2023

Widespread showers and storms, some which are forecast to become
severe, will affect area terminals this afternoon. The greatest
severe potential will be across Florida counties. Widespread
IFR/LIFR conditions are forecast through the evening at
ECP/TLH/DHN and these will spread east towards ABY and VLD by the
evening hours. A break in severe weather is likely late tonight
into the early part of the overnight hours but more severe weather
is likely to develop.

&&

.MARINE...
Issued at 314 PM EDT Thu Apr 27 2023

Light to moderate southeasterly flow prevails through the end of
the week across the marine area with several rounds of showers and
thunderstorms. Some thunderstorms today could be strong to severe
with strong winds, hail, and waterspouts. There may be some gusty
winds behind the storms overnight tonight. A stronger system will
move through the area late Saturday into Sunday, which may bring
gusts to gale force. This is ultimately dependent on the track ans
strength of the system, so this bears watching heading into the
next few days. A cold front sweeps through the marine area late
Sunday, bringing lighter northwest to west winds in its wake.

&&

.FIRE WEATHER...
Issued at 314 PM EDT Thu Apr 27 2023

Rounds of thunderstorms with heavy rainfall are expected over the
next several days. With the amount of rain, fire weather really
isn't much of a concern. Although, there may be a lull in
thunderstorm activity Friday afternoon when Dispersion values will
be above 75. The rain will return for Saturday through Sunday.

&&

.HYDROLOGY...
Issued at 314 PM EDT Thu Apr 27 2023

Increasing flash flood concerns across the region tonight and
into Tuesday as a frontal boundary moves into the region and
stalls. Already this afternoon, ongoing convection is producing
localized heavy rainfall, with some accumulated 3 inch amounts
already in SE Alabama. Storm motions are not especially fast, and
with further development along the frontal boundary, the pattern
is in place to support localized heavy/intense rainfall amounts.

Even with this potential, confidence in any one spot getting
sufficient rain to cause flash flooding is low, thus no flood
watch is issued on this package. In the near term, the immediate
concern is along the Florida Panhandle and SE Alabama border
counties. While widespread totals in this area overnight could be
around an inch, isolated maximum totals could be as high as 6 to 8
inches, should storms stall/train along the boundary.

Into Sunday, while we await a shortwave trough to clear out the
frontal boundary, widespread moderate to occasionally heavy
rainfall is expected. Though areas in S GA and the Florida Big
Bend have been relatively dry, the potential for cell training
could overcome the localized dryness and lead to flash flooding.

Beyond this initial rainfall event, concerns will shift to
riverine flooding by the weekend in the ACF basin. While local
rainfall will not be sufficient to cause flooding, heavy rainfall
from near West Point GA eastward to Macon has sent considerable
amounts of water down the Chattachoochee and Flint Rivers. The
potential exists for minor river flooding late in the weekend
along the Flint at Albany. Releases from West
Point/Columbus/Walter F George will ultimately determine
downstream flood potential in the lower Chattahoochee and into the
Apalachicola. At this time range - stay tuned, but the water is
headed downhill into our region and will be addressed in future
forecasts.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   66  84  67  82 /  80  70  40  80
Panama City   68  79  68  80 /  50  50  20  80
Dothan        64  83  63  81 /  60  40  20  70
Albany        64  83  63  84 /  80  50  30  60
Valdosta      65  83  65  84 /  90  60  40  80
Cross City    66  80  66  83 /  70  70  40  80
Apalachicola  68  77  68  76 /  70  80  30  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Camp/Godsey
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Dobbs
MARINE...Wool/Montgomery
FIRE WEATHER...Montgomery
HYDROLOGY...Godsey

In the hours before

Local storm report, Apr 27, 3:29 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     1 NNE SCOTTS FERRY      30.30N 85.13W
04/27/2023                   CALHOUN            FL   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 71 SOUTH NEAR WILLIAMS
            MEMORIAL.

&&
Local storm report, Apr 27, 3:48 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     SUNNYSIDE               30.25N 85.94W
04/27/2023  M59 MPH          BAY                FL   MESONET

            AMBIENT STATION GUSTED TO 59 MPH.

&&
Local storm report, Apr 27, 4:21 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     2 S LYNN HAVEN          30.21N 85.65W
04/27/2023  M76 MPH          BAY                FL   MESONET

            76 MPH WIND GUSTS FROM BAY COUNTY SHERIFF
            OFFICE WEATHERSTEM.

&&

WD
Local storm report, Apr 27, 4:22 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
422 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND GST     1 ESE TYNDALL AFB       30.07N 85.57W
04/27/2023  M56 MPH          BAY                FL   AWOS

            AWOS STATION KPAM TYNDALL AFB.

&&

WD
Local storm report, Apr 27, 4:23 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND GST     1 SE GULF RESORT BEACH  30.21N 85.88W
04/27/2023  M56 MPH          GMZ750             FL   BUOY

            BUOY STATION PCBF1 PANAMA CITY BEACH, FL.

&&

WD
Local storm report, Apr 27, 5:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     MARINE TSTM WIND 1 ENE GULF RESORT BEACH 30.23N 85.88W
04/27/2023  M47 MPH          BAY                FL   MESONET

            MESONET STATION XPAN PANAMA CITY BEACH.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 11:42 AM EDTSpecial Marine WarningTAE63 min
Apr 27, 12:45 PM EDTSpecial Marine WarningTAE60 min
Apr 27, 1:01 PM EDTSpecial Weather StatementTAEWalton44 min
Apr 27, 1:23 PM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington52 min
Apr 27, 1:29 PM EDTTornado Warning Tornado observedTAEBay16 min
Apr 27, 1:49 PM EDTTornado WarningTAEBay26 min
Apr 27, 1:52 PM EDTSpecial Marine WarningTAE38 min
Apr 27, 2:01 PM EDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Gulf44 min
Apr 27, 2:16 PM EDTSpecial Marine WarningTAE44 min
Apr 27, 2:41 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Liberty64 min
Apr 27, 2:49 PM EDTTornado WarningTAECalhoun, Gulf, Liberty26 min
Apr 27, 2:56 PM EDTSpecial Weather StatementTAEGulf34 min
Apr 27, 3:02 PM EDTSpecial Marine WarningTAE88 min
Apr 27, 3:10 PM EDTTornado WarningTAECalhoun, Liberty35 min
Apr 27, 3:21 PM EDTSevere Thunderstorm WarningTAEBay, Walton84 min
Apr 27, 3:38 PM EDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more3 hr
Apr 27, 3:38 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty, Wakulla67 min
Apr 27, 3:45 PM EDTTornado WarningTAEBay30 min
Apr 27, 3:49 PM EDTTornado WarningTAEGadsden, Leon, Liberty26 min
Apr 27, 3:55 PM EDTTornado WarningTAEBay50 min
Apr 27, 4:10 PM EDTTornado Warning Tornado observedConsiderable damage threatTAEGadsden, Liberty15 min
Apr 27, 4:15 PM EDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Franklin, Gulf, Jackson, Liberty and 1 more75 min
Apr 27, 4:19 PM EDTSpecial Marine WarningTAE3 hr
Apr 27, 4:31 PM EDTTornado WarningTAECalhoun, Gulf17 min
Apr 27, 4:51 PM EDTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more69 min
Apr 27, 5:22 PM EDTTornado WarningTAELeon, Wakulla12 min
Apr 27, 5:47 PM EDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Leon, Wakulla73 min
Apr 27, 5:51 PM EDTSpecial Marine WarningTAE3 hr
Apr 27, 6:04 PM EDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor86 min
Apr 27, 6:15 PM EDTTornado Warning Tornado observedTAELeon22 min
Apr 27, 6:42 PM EDTTornado Warning Tornado observedTAEJefferson, Madison18 min
Apr 27, 7:04 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor86 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.